Blank
Avatar universal
Overdosed
I overdosed on some pills with nyquil and it was a pain at first i threw up everything i ate and was extremely dizzy so i went to the hospital but i never told them i drank pills , now my stomache is growling and hurts like crazy but i feel better not dizzy or anything . My brother told me i'm probably bleeding from the inside with all that acid & i'm scared what do i do?! Please help
Cancel
1 Answers
1 Answers
Page 1 of 1
620923 tn?1452919248

  Hi and welcome to the GERD forum.

Go back to the ER or ur own Dr and tell them all u took, so u can get the right care and treatment...
Comment
Cancel
620923 tn?1452919248
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Gastro Tracker
Gastro
Start Tracking Now
Recent Activity
370181 tn?1428180348
Blank
RubyWitch Life is short......ride you... Comment
42 mins ago
1236893 tn?1408490528
Blank
587083 tn?1327123862
Blank
zouzi commented on Please be aware of th...
May 02
Top Digestive Answerers
GERD (Acid Reflux) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers